# SDR SWIA200921862

- Difficulty date: June 23, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 17,692 hours, 13,599 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4896 - IN CRUISE, LEFT WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.
